# SDR XNA01009

- Difficulty date: May 15, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 125
- Aircraft time: 36,223 hours, 17,386 cycles
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Part time: 47,876 hours, 17,684 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

LOUD BANG RIGHT ENGINE AT 16000 FT.  EGT WENT TO RED LINE.  SHUT ENGINE DOWN AT 06:12 Z.
